# SDR 2006FA0000788

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: ECIXL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC689
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 2722019046
- Condition: Cracked
- Location: Wing
- Part time: 22,492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF WING SPAR SHEAR WEB IAW AD AND SRM, IT WAS FOUND THAT THE LT AND RT BELT FRAMES WERE CRACKED AT THE STRINGER 11 CUTOUT.  THE CRAKED BELT FRAMES WILL BE REPLACED WITH NEW UPON COMPLETION OF THE SPAR REPAIR.  AIRCRAFT IS OPERATING ONT HE SPANISH REGISTER AS ECIXL.  (K)
